I am a 40 year old male. My hemoglobin was 18.3 g/dL, but it has come down to 17.7 g/dL since the last two months. My RBC count varies between 6.1 to 6.27 now, and PCV is 51.9 %. I am taking mini Aspirin as suggested by my doctor. Do I have any reason to worry?
Welcome to icliniq.com.
Your hemoglobin level, RBC (red blood cells), and PCV (packed cell volume) are high. The lymph node, liver, and spleen need to be clinically examined.
Do you have a history of dizziness, weakness, and stroke?
High level of RBC and hemoglobin can cause blood clots and can lead to vascular complications like stroke. This is the reason your doctor gave you Aspirin.
You are at a risk of polycythemia vera, and it has to be ruled out by bone marrow study or molecular testing for JAK2 gene mutation.
Phlebotomy might be needed to reduce RBC mass. Consult your physician or a nearby hematologist for examination and further work up.
For more information consult a hematologist online --> https://www.icliniq.com/ask-a-doctor-online/hematologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. carefully through your question and would explain that your symptoms do not seem to be related to intracranial hypertension or any of the other disorders. An inner ear disorder, vertigo, or epilepsy may lead to such clinical situation. For this r... Read fullWill taking Aspirin during periods affect my cycle?
.. I can understand your concern. According to your statement you have been suffering from migraine occasionally and your query is whether you can take Aspirin during your menstrual period or not. According to your query, if you take Aspirin regula... Read fullIs my dizziness related to any heart problem?
.. symptoms and the fact that your symptoms are relieved by Stemetil (Prochlorperazine maleate) 5 mg, I would conclude that your situation is related to an inner ear disorder. Although the doctor has excluded an inner ear disorder, a viral infection ... Read full
Ask your health query to a doctor online?Ask a Hematologist Now